# SDR DXTA2015072706050

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 9,736 hours, 6,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

WHILE SETTING UP COCKPIT FOR A FLIGHT , NOTICED A SUBTLE OIL ODOR FROM THE VENTS.  ON GND APU ONLY.  AFTER SEVERAL MINUTES, SMOKE APPEARED.  OPERATIONAL TESTED THE ENVIRONMENTAL CONTROL SYS, BOTH THE COCKPIT & CABIN SYS.  SYS OPERATIONS CHECKED NORMAL.  TAN THE SYS FOR APPROX ONE HOUR. NO DEFECTS NOTED.  MCC WANTED TO COMPLETE AN ENVIRONMENTAL CONTROL SYS DUCT BURN OUT.  COMPLETED THE DUCT BURN OUT WITH NO PROBLEMS.  ALL WORK COMPLETED IAW MM 21-61-00, NJA TC-750-21-120801M R1.
